# SDR DALA2015040202593

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE COUNTERSINKS AT LT FUEL TANK ACCESS PANEL.  CORROSION ON HOLES COUNTERSINKS AT LT FUEL TANK ACCESS PANEL 1371C WAS REMOVED.  THE ACCESS PANEL WAS OUT LIMITS THEN THE ACCESS PANEL WAS REPAIRED WITH BUSHINGS.  LP 1886884
